EconPapers    
Economics at your fingertips  
 

Numerical Analysis of a Linear‐Implicit Average Scheme for Generalized Benjamin‐Bona‐Mahony‐Burgers Equation

Hai-tao Che, Xin-tian Pan, Lu-ming Zhang and Yi-ju Wang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: A linear‐implicit finite difference scheme is given for the initial‐boundary problem of GBBM‐Burgers equation, which is convergent and unconditionally stable. The unique solvability of numerical solutions is shown. A priori estimate and second‐order convergence of the finite difference approximate solution are discussed using energy method. Numerical results demonstrate that the scheme is efficient and accurate.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/308410

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:308410

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:308410